Open Access
Translator Disclaimer
September 2015 Randomly trapped random walks
Gérard Ben Arous, Manuel Cabezas, Jiří Černý, Roman Royfman
Ann. Probab. 43(5): 2405-2457 (September 2015). DOI: 10.1214/14-AOP939

Abstract

We introduce a general model of trapping for random walks on graphs. We give the possible scaling limits of these Randomly Trapped Random Walks on $\mathbb{Z}$. These scaling limits include the well-known fractional kinetics process, the Fontes–Isopi–Newman singular diffusion as well as a new broad class we call spatially subordinated Brownian motions. We give sufficient conditions for convergence and illustrate these on two important examples.

Citation

Download Citation

Gérard Ben Arous. Manuel Cabezas. Jiří Černý. Roman Royfman. "Randomly trapped random walks." Ann. Probab. 43 (5) 2405 - 2457, September 2015. https://doi.org/10.1214/14-AOP939

Information

Received: 1 March 2013; Revised: 1 February 2014; Published: September 2015
First available in Project Euclid: 9 September 2015

zbMATH: 1329.60354
MathSciNet: MR3395465
Digital Object Identifier: 10.1214/14-AOP939

Subjects:
Primary: 60G52 , 60K37
Secondary: 60F17

Keywords: Bouchaud trap model , percolation , Random walk , Scaling limit

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
53 PAGES


SHARE
Vol.43 • No. 5 • September 2015
Back to Top